# SDR QXEA2014010300001

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,231 hours, 17,568 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 3907001007
- Part serial: 0672
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 16,231 hours, 17,568 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PASSING 4000FT, AFTER DISENGAGING AUTO-PILOT.  LEFT OTBD SPOILER DEPLOYED UNTIL TOUCHDOWN.  ON TOUCHDOWN ALL SPOILERS DEPLOYED NORMAL.  WHEN FLIGHT/TAXI SWITCH SELECTED TO TAXI, ALL SPOILERS RETRACTED NORMAL.  SPOILER DEPLOYED WITH IAS BELOW 170 KNOTS IT WAS VISUALLY CONFIRMED THAT THE SPOILER WAS DEPLOYED ABOUT HALFWAY AND DIDN'T CHANGE POSITION WITH CONTROL INPUTS.  NO OTHER CONDITION OR ADVISORY LIGHTS ILLUMINATED.  INTERROGATED CDS NO FAULTS FOUND IN CDS PERFORMED OPS TEST OF THE SPOILER SYS IAW AMM 27-61-00-710-801.  OPS TEST SATISFACTORY.  NO UNCOMMANDED OTBD SPOILER DEPLOYMENT DURING OPS TEST.  REMOVED LT OTBD SPOILER POWER CONTROL UNIT IAW AMM TASK 27-61-16-000-801.  REPLACED W/ SERVICABLE POWER CONTROL UNIT IAW AMM TASK 27-61-16-400-801.  OPS CHECK OF ROLL SPOLIER SYS GOOD IAW AMM TASK 27-61-00-710-801.  RETURNED TO SERVICE.
